Alert archive / New York / Frost Advisories in 2012

Frost Advisory 3, NWS Binghamton, NY

April 25, 201213 counties in New York; Bradford County, Susquehanna County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this frost advisory at Apr 25, 2012, 3:13 PM EDT for 13 counties in New York; Bradford County, Susquehanna County, Wayne County, Pennsylvania. It took effect at Apr 26, 2012, 12:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2012, 3:13 PM EDT (19:13 UTC)
In effect from
Apr 26, 2012, 12:00 AM EDT
Expired
Apr 26, 2012, 9:00 AM EDT
In force
9 hr
Issued by
NWS Binghamton, NY

Counties Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Madison County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Susquehanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 36 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WWUS71 KBGM 251913
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
313 PM EDT WED APR 25 2012


NYZ009-037-046-057-062-261300-
/O.NEW.KBGM.FZ.W.0008.120426T0400Z-120426T1300Z/
NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN-
INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA...
COOPERSTOWN...WALTON...DELHI...MONTICELLO
313 PM EDT WED APR 25 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY. 

* LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS.

* TEMPERATURES...IN THE LOW 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

HEDEN

NYZ017-018-022>025-036-044-045-055-056-PAZ038>040-261300-
/O.NEW.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/
SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-
INCLUDING THE CITIES OF...AUBURN...SYRACUSE...CORNING...HORNELL...
WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...CORTLAND...NORWICH...
OWEGO...BINGHAMTON...TOWANDA...SAYRE...MONTROSE
313 PM EDT WED APR 25 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY. 

* LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW
  YORK...AND THE NORTHERN TIER OF PENNSYLVANIA.

* TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE
  POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


HEDEN
3 follow-up statements
027 
WWUS71 KBGM 252201
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
601 PM EDT WED APR 25 2012

NYZ009-037-046-057-062-261300-
/O.CON.KBGM.FZ.W.0008.120426T0400Z-120426T1300Z/
NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN-
INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA...
COOPERSTOWN...WALTON...DELHI...MONTICELLO
601 PM EDT WED APR 25 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS.

* TEMPERATURES...IN THE LOW 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ017-018-022>025-036-044-045-055-056-PAZ038>040-261300-
/O.CON.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/
SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-
INCLUDING THE CITIES OF...AUBURN...SYRACUSE...CORNING...HORNELL...
WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...CORTLAND...NORWICH...
OWEGO...BINGHAMTON...TOWANDA...SAYRE...MONTROSE
601 PM EDT WED APR 25 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK...
  AND THE NORTHERN TIER OF PENNSYLVANIA. 

* TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE 
  POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
388 
WWUS71 KBGM 260222
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1022 PM EDT WED APR 25 2012

NYZ009-037-046-057-062-261300-
/O.CON.KBGM.FZ.W.0008.120426T0400Z-120426T1300Z/
NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN-
INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA...
COOPERSTOWN...WALTON...DELHI...MONTICELLO
1022 PM EDT WED APR 25 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ015-016-261300-
/O.EXA.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/
YATES-SENECA-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS
1022 PM EDT WED APR 25 2012

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THURSDAY. 

* LOCATIONS...YATES AND SENECA COUNTIES.

* TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE 
  POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ017-018-022>025-036-044-045-055-056-PAZ038>040-261300-
/O.CON.KBGM.FR.Y.0003.120426T0400Z-120426T1300Z/
SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-
INCLUDING THE CITIES OF...AUBURN...SYRACUSE...CORNING...HORNELL...
WATKINS GLEN...ELMIRA...ITHACA...ONEIDA...CORTLAND...NORWICH...
OWEGO...BINGHAMTON...TOWANDA...SAYRE...MONTROSE
1022 PM EDT WED APR 25 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK...
   AND THE NORTHERN TIER OF PENNSYLVANIA. 

* TEMPERATURES...GENERALLY IN THE MID 30S BUT LOWER 30S ARE 
  POSSIBLE IN THE NORMALLY COLDER VALLEY LOCATIONS. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MUNDSCHENK
091 
WWUS71 KBGM 260727
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 AM EDT THU APR 26 2012

NYZ009-037-046-057-062-261300-
/O.CON.KBGM.FZ.W.0008.000000T0000Z-120426T1300Z/
NORTHERN ONEIDA-SOUTHERN ONEIDA-OTSEGO-DELAWARE-SULLIVAN-
INCLUDING THE CITIES OF...BOONVILLE...UTICA...ROME...ONEONTA...
COOPERSTOWN...WALTON...DELHI...MONTICELLO
327 AM EDT THU APR 26 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...MOHAWK VALLEY AND THE CATSKILLS.

* TEMPERATURES...IN THE UPPER 20S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ015>018-022>025-036-044-045-055-056-PAZ038>040-261300-
/O.CON.KBGM.FR.Y.0003.000000T0000Z-120426T1300Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...ITHACA...
ONEIDA...CORTLAND...NORWICH...OWEGO...BINGHAMTON...TOWANDA...
SAYRE...MONTROSE
327 AM EDT THU APR 26 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...CENTRAL NEW YORK...THE SOUTHERN TIER OF NEW YORK...
   AND THE NORTHERN TIER OF PENNSYLVANIA. 

* TEMPERATURES...IN THE LOWER TO MID 30S. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this frost advisory went out at Apr 25, 2:43 PM EDT, 30 minutes earlier.

Area forecast discussion, Apr 25, 2:43 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
243 PM EDT WED APR 25 2012

.SYNOPSIS...
A SLOW MOVING STORM SYSTEM OVER QUEBEC WILL BE OUR MAIN
CONTROLLING FEATURE FOR ONE MORE DAY...BRINGING SCATTERED SHOWERS
TODAY OVER CENTRAL NEW YORK. AFTER DRY CONDITIONS TONIGHT...WET
WEATHER WILL RETURN ON THURSDAY...AS A FAST MOVING FRONTAL COMPLEX
MOVES INTO THE REGION. FRIDAY SHOULD FEATURE CHILLY
TEMPERATURES...BUT MAINLY DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1000 AM UPDATE...MADE MOST OF THE AREA DRY THIS MORNING WITH THE
TWO EXCEPTIONS BEING THE DEPARTING SHOWERS OVER THE FAR
SOUTHEAST...AND THE DEVELOPING SHOWERS OVER THE FAR NORTH. WE ARE
LIKELY GETTING SOME LAKE ENHANCEMENT THIS MORNING OVER NORTHERN
ONONDAGA AND ONEIDA COUNTIES ATTM. EXPECT THIS TREND TO CONTINUE
FOR ANOTHER HOUR OR TWO THEN GRADUALLY MORPH INTO DIURNAL
ISOLATED TO SCT. SHOWERS ROUGHLY FROM I-81 EAST THIS AFTERNOON.
PREVIOUS AFD IS BELOW...

630 AM UPDATE... JUST MINOR TWEAKS MADE TO
SKY...TEMP...AND WX GRIDS.

FIRST BATCH OF CLOUDS AND SCTD SHWRS...ASSOCD WITH THE LATEST VORT
LOBE COMING ARND THE UPR LOW OVER QUE...IS SKIRTING OUR FAR NRN
ZNS ATTM. THE NEXT S/WV...SEEN ON WATER VAPOR IMAGERY OVER SRN
ONT...IS ALSO QUICKLY COMING SEWD...AND SHOULD PRODUCE A RENEWED
PD OF SHWRS (SPCLY NRN HALF OF THE CWA) TWDS 15-18Z.

IF ANYTHING...THINGS ARE LOOKING A BIT DRIER/MORE OPTIMISTIC IN
OUR FAR SRN ZNS...AND WE'VE THUS REDUCED THE SKY COVER JUST A BIT
THIS AREA LATER TDY.

PREV DISC... 330 AM UPDATE... A SHORT WAVE...EVIDENT OVER LK ONT
ATTM...WILL ROTATE ACRS THE RGN THIS MRNG TO BRING SCTD
-SHRA/-SHSN...MOSTLY N OF A LN FROM PENN YAN-CORTLAND-COOPERSTOWN.
LATER ON TDY...AFTER ABT 18Z...YET ANOTHER UPR-LVL WAVE (SEEN ON
SAT IMAGERY OVER WRN ONT ATTM) WILL ROTATE SEWD TWDS THE FA AND
SET OFF MORE HIT AND MISS SHWRS...MOSTLY FOR OUR NRN/ERN ZNS BY
THIS TIME.

AS FAR AS SKY COVER GOES...A FAIR AMT OF CLDS ARE FORESEEN TDY IN
CNY...WITH SOME CLEARING PSBL IN OUR WRN ZNS BY LATE AFTN.

FARTHER S ACRS NE PA...OTHER THAN A FEW FLRYS/SPRINKLES CLOSER TO
THE PA/NY BORDER...CONDS SHOULD BE PCPN-FREE TDY...WITH NO WORSE
THAN PTLY SUNNY SKIES.

OUR CURRENT MAX TEMP GRID IS CLOSE TO BLENDED MOS VALUES (HIGHS
MOSTLY UPR 40S-MID 50S)...AND THUS WE'LL LEAVE AS IS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
345 AM UPDATE... A BRIEF LULL IN THE ACTION EXPECTED TNT...AS THE
ERN CANADIAN UPR LOW TEMPORARILY LIFTS NWD...AND LOSES ITS GRIP ON
THE NERN U.S. A NARROW HIGH PRES RIDGE AT THE SFC SHOULD BRING
CLEARING TO MOST AREAS THIS EVE. HOWEVER...BY LATER TNT (AFTER
06Z)...MOISTURE WILL BE ON THE INCREASE AGAIN FROM SW TO NE...AS
ISEN LIFT/WAA INCREASE ALOFT...AND THE NEXT NRN STREAM UPR-LVL
WAVE APPROACHES FROM THE NW. WE'LL INCREASE CLDS OVERNIGHT...AND
MAINTAIN CHC POPS TWDS DAYBREAK IN OUR FAR WRN/SRN ZNS ONLY.

THU...THE ABV MENTIONED S/WV ROTATES ACRS NY/PA...PROVIDING LRG-
SCALE LIFT. AT THE SAME TIME...THE MOISTURE SUPPLY WILL CONTINUE
TO DEEPEN...LEADING TO FAIRLY WIDESPREAD -SHRA...MAINLY IN THE
15-21Z TIME FRAME. OUR CURRENT MAX TEMPS LOOK A BIT TOO
WARM...BASED ON MAINLY CLDY SKIES AND THE ONSET OF PCPN...SO WE
NUDGED THEM DOWNWARD...CLOSER TO BLENDED MOS READINGS (MAINLY IN
THE 50S).

THU NGT AND FRI...STG CAA IN THE 925-850 LYR IS PROGGED IN THE
WAKE OF THU'S DISTURBANCE. LAKE-850 DELTA T'S COULD REACH 13-15C
FOR A TIME LATE THU NGT/EARLY FRI...AND GIVEN LINGERING SYNOPTIC
MOISTURE IN OUR NRN ZNS ESPECIALLY...A WEAK LAKE RESPONSE IS QUITE
PLAUSIBLE (SCTD -SHRA/-SHSN). ELSEWHERE...FRI SHOULD BE END UP
PTLY SUNNY BY AFTN...BUT WITH THE INCOMING CHILLY AMS JUST ALLUDED
TO...HIGHS ARE ONLY EXPECTED TO REACH THE MID 40S-LWR 50S.

FRI NGT...SFC HIGH PRES SHOULD NOSE SEWD OUT OF CNTRL CANADA...TO
BRING DRYING/INCREASINGLY ANTICYCLONIC FLOW...AND CLEARING SKIES
BY EVE.

MODEL DISCREPANCIES ARE EVIDENT FROM LATE FRI NGT INTO SAT. AT
THIS PT...THE NAM APPEARS TO BE ON ITS OWN...IN BRINGING A QUICK
RETURN OF MOISTURE FROM THE SW...AS A WARM FRNT SETS UP FROM THE
OH VLY INTO THE DELMARVA RGN. GFS/EC/GEM/UK CONSENSUS HAS THIS
SAME FRNT HELD AT BAY MUCH FARTHER TO THE S...AND THUS KEEPS OUR
FA CONSIDERABLY DRIER. FOR NOW...WE WON'T INTRODUCE ANY LOW
CHC/CHC POPS FOR OUR SRN ZNS IN THE 06-12Z SAT PD...WITH THE
EXPECTATION THAT PCPN WILL LIKELY REMAIN WELL TO OUR S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
DEPARTING WAVE TO OUR SOUTH COULD BRING A LITTLE LIGHT RAIN OR
LIGHT SNOW EARLY SATURDAY NIGHT MAINLY TO OUR SOUTHERN COUNTIES...
WITH CLEARING COLD WEATHER LATER ON AS HIGH PRESSURE BUILDS SOUTH.
NORTHERN EXTENT OF THE PRECIPITATION IS STILL NOT HIGHLY CERTAIN
AT THIS POINT... BUT LATEST MODEL CONSENSUS WITH THE 12Z RUNS
INDICATES THAT ANY LIGHT PRECIPITATION WOULD REMAIN SOUTH OF NEW YORK
STATE. THIS WILL NEED TO BE MONITORED AS THERE WILL BE ENOUGH COLD
AIR TO THE NORTH OF THIS SYSTEM FOR A LITTLE SNOW ON THE NORTHERN
EDGE OF THE PRECIPITATION SHIELD.

AFTER EARLY SATURDAY NIGHT THE EXTENDED PERIOD LOOKS VERY QUIET
WITH COOL CANADIAN HIGH PRESSURE DOMINATING THE PATTERN. SUNDAY
WILL BE DRY AND COOL... THEN A HARD FREEZE CAN BE EXPECTED SUNDAY
NIGHT UNDER COLD CANADIAN HIGH PRESSURE. DRY WEATHER WITH A WARMING
TREND WILL OCCUR MONDAY THROUGH TUESDAY AS HIGH PRESSURE MOVES OFF
THE EAST COAST.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
TROUGH MOVING ACROSS THE AREA THIS AFTERNOON WILL TRIGGER A FEW
LIGHT SHOWERS MAINLY AT SYR AND RME THROUGH ABOUT 20Z. BKN VFR
CIGS WILL CLEAR OUT EARLY THIS EVENING WITH A PERIOD OF CLEAR
SKIES EXPECTED TONIGHT. LOW PRESSURE WILL APPROACH FROM THE
SOUTHWEST ON TUESDAY SPREADING VFR CIGS BACK ACROSS THE AREA BY
DAYBREAK AND SOME SHOWERS WITH AREAS OF MVFR CIGS BY AROUND 15Z.

WINDS WILL BE NORTHWEST AT 10 TO 15 KTS WITH A FEW HIGHER GUSTS
THIS AFTERNOON BECOMING LIGHT AND VARIABLE TONIGHT THEN SHIFTING
TO SOUTHEAST. SOUTH-SOUTHEAST WINDS WILL INCREASE TO 10 TO 15 KTS
ON THURSDAY WITH A FEW HIGHER GUSTS.

.OUTLOOK...

THU-THU NGT...MVFR IN -SHRA...MIXED WITH -SHSN THU NGT.

FRI-SAT...MAINLY VFR

SUN...PSBL MVFR/IFR IN RAIN AND SNOW SHWRS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...HEDEN/MLJ
SHORT TERM...MLJ
LONG TERM...MSE
AVIATION...MSE
Hazardous weather outlook, Apr 25, 3:25 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 AM EDT WED APR 25 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-260730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
325 AM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:13 PM EDTFreeze WarningBGMDelaware, Oneida, Otsego, Sullivan18 hr

Nearby

Frost Advisories in New York, 2012Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.